# SDR FDEA202007061447

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113N81001
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OLEO DOOR LOWER EDGE DAMAGED.  REPAIRED DAMAGE ON LT MLG DOOR LWR EDGE IAW TITLE EA F-5280-T0354683 DOORS-GEARS DOOR STRUCTURE LT MLG STRUT DOOR, EDGE CRACK.
